# SDR CA020823001

- Difficulty date: May 19, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2761 · Drag Control Actuator
- Part: Control Unit
- Condition: Failed
- Location: Ground Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN)   LT INBOARD GROUND SPOILER DEPLOYED WHILE CLIMBING THROUGH 29,000 FT. CLIMB DECREASED AND BUFFET NOTICED. LT INBOARD GROUND SPOILER SHOWED DEPLOYED AND LT OUTBOARD GROUND SPOILER SHOWED AMBER.  MESSAGE CLEARED SHORTLY.  MAINTENANCE REMOVED AND  REPLACED SSCU NR 1 AND LT INBOARD GROUND SPOILER ACTUATOR.  ALSO ADJUSTED ALL GROUND SPOILER PROX. SENSORS.
